Medication Side Effects

Ssri Withdrawal
Posted by Bb (Usa) on 11/08/2009
0 out of 5 stars

Paxil/SSRI Withdrawal

I am really hoping someone can offer some help. I had written in a while ago before starting to taper off my Paxil- I was at 20 mg and over a month ago cut it down to 10 mg. I recently within the last week went to 5 mg daily- but I've been having horrible withdrawal. I am constantly dizzy, cannot ride in a car without horrible dizziness/nausea, vomiting, diarrhea and just feeling generally weird and spacey. It took me a while to adjust to the first drop- but for some reason this time seems harder. Any advice would be helpful- part of me wants to go cold turkey at this point bc I'm afraid that going from 5 mg to nothing will be another round of withdrawal since I already feel awful now- maybe it's best to get it over with. I've been off work sick, but am going to have to go in tomorrow- hoping I can handle it. I am really hoping someone can help me. And to those that are considering going on any type of SSRI- take my advice- know that you are likely to have withdrawal which can be extremely debilitating and unpleasant if you ever stop the medicine. I for one am determined to get off of it- but I fear what damage I may have already done from taking it so long- I hope the long-term effects are reversible. NO one at any point EVER warned me about withdrawal- I had to find it out on my own the first time I had to go off my SSRI and I felt horrible and did my own research and finally put the dots together. It was not the ideal way to find out, that's for sure. Thanks for your help!